RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 3, Pages 63–72 (Mi mais229)  

About One Class of Operators Inclusions

N. A. Demyankov, V. S. Klimov

P. G. Demidov Yaroslavl State University

Abstract: The operator inclusion $0\in A(x) + N(x)$ is studied. The main results refer to the case, when $A$ – a bounded operator of monotone type from a reflexive space into conjugate to it, $N$ – a conevalued operator. No solution criterion of the viewed inclusion is set up. Integer characteristics of multivalued mappings with homotopy invariance and additivity are introduced. Application to the theory of variational inequalities with multivalued operators is identified.

Keywords: operator inclusion, variational inequality, multivalued mapping, vector field, convex set

Full text: PDF file (223 kB)
References: PDF file   HTML file
UDC: 517.946
Received: 15.01.2012

Citation: N. A. Demyankov, V. S. Klimov, “About One Class of Operators Inclusions”, Model. Anal. Inform. Sist., 19:3 (2012), 63–72

Citation in format AMSBIB
\Bibitem{DemKli12}
\by N.~A.~Demyankov, V.~S.~Klimov
\paper About One Class of Operators Inclusions
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 3
\pages 63--72
\mathnet{http://mi.mathnet.ru/mais229}


Linking options:
  • http://mi.mathnet.ru/eng/mais229
  • http://mi.mathnet.ru/eng/mais/v19/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:164
    Full text:47
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019